# SDR DHL2004764007

- Difficulty date: July 9, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3150 · Central Warning
- Part: Plate
- Condition: Shorted
- Location: Yaw Damp Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AT FL330 CREW SMELLED SMOKE OBSERVED SMOKE COMING FROM OVERHEAD PANEL AT YAW DAMPER SWITCHES.  TURNED OFF LOWER YAW DAMPER AND OVERHEAD LIGHTS, SMOKE STOPPED.  EMERGENCY LANDING AT ABQ.  FOUND YAW DAMPER LIGHT PLATE SHORTED.  REMOVED AND REPLACED LIGHT IAW B-727 M/M 33-10-0, SYS TEST NORMAL.
